# SDR USAA000888

- Difficulty date: June 20, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Part time: 40,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME WORN 3 INCHES WEAR AREA CAUSED BY APU DUCT CLAMP, STATION 1040.  REPAIRED PER EA 67421/SRM 53-00-03.  (M)
